EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 3, pp. 771-784 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Affinity Integral Manifolds for Impulsive Differential Equations

S. I. Kostadinov and G. T. Stamov

S. I. Kostadinov: Plovdiv Univ., Dept. Math., Plovdiv, Bulgaria; G. T. Stamov: Technical Univ. Sliven, Dept. Math., Sliven, Bulgaria

Abstract: Sufficient conditions on the existence of affinity integral manifolds of linear and nonlinear impulsive differential equations are obtained.

Keywords: integral manifolds, impulsive differential equations

Classification (MSC2000): 34A37

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition